# SDR 98ZZZX1139

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 2A36C1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C1579C1
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  DURING HUB INSPECTION, A CRACK WAS FOUND IN THE NR 1 BLADE SOCKET, 1 THREAD IN, 5.00 TO 9.30 POSITION, 4 INCHES LONG.  CRACK WAS DISCOVERED USING A 10X MICROSCOPE.
